# SDR AALA951885

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FORWARD PART OF MAIN CABIN FOUND INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTORS BY OVERWING EXIT AND FORWARD PART OF MAIN CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
